# SDR CA140313002

- Difficulty date: February 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7323 · Turbine Governor
- Part: Linkage
- Condition: Broken
- Location: Overspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A BROKEN CONTROL LINKAGE ROD ON THE OVERSPEED SYSTEM DURING ROUTINE INSPECTION.  THE HARDWARE WILL BE SENT TO SERVICE INVESTIGATION GROUP FOR FURTHER ANALYSIS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
